# SDR O2GA2017122086501

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N865UP
- Make and model: Beech B300
- Aircraft serial: FL1065
- Aircraft time: 1,046 hours, 901 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Part serial: 2108459H
- Condition: Defective
- Location: Nlg
- Part time: 1,046 hours, 901 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN GEAR HANDLE SELECTED DOWN, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATED. INITIATED A GO AROUND. CYCLED GEAR HANDLE WITH SAME RESULTS. PERFORMED MANUAL GEAR EXTENSION IAW POH. NLG GREEN LIGHT DID NOT ILLUMINATED. AN EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY NLG DRAG BRACE DOWNLOCK SWITCH. REPLACED SAME, PERFORMED OPS CHECK AND AIRCRAFT WAS RETURNED TO SERVICE.
